• Size

    150ct

    Description

    CERTIFIED ASPIRIN

    Identifier

    00010002001509

    SKU/UPC

    00001000200150
  • Size

    120 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Safety coated aspirin. For Adult Use: Often recommended by doctors for adult aspirin regimen use. Small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843536371

    SKU/UPC

    00031284353637

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Safety coated aspirin. Questions or comments? 1-800-331-4536 (Mon to Fri 9am to 5pm EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    00031284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    BST CH ASPRN 5GR TAB

    Identifier

    00070038203568

    SKU/UPC

    00007003820356
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Genuine Aspirin (NSAID) pain reliever/fever reducer. The wonder drug. Safe pain relief plus lifesaving benefits. Questions or comments? 1-800-331-4536 (Mon - Fri 9 AM - 5 PM EST) or wwww.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555372

    SKU/UPC

    00031284355537

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID)/pain reliever. Caffeine/adjuvant. Fast relief at the site of pain. www.bayeraspirin.com. Made in the USA of US and imported materials.

    Identifier

    00312843510500

    SKU/UPC

    00031284351050

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36 count

    Description

    St. Joseph® Low Dose Aspirin 81mg. Adult aspirin regimen. Safety coated. Pain reliever (NSAID). Doctor recommended. America's aspirin. 100 years. Enteric coated. 36 coated tablets. Gluten free. Easy to swallow coated tablets. Coating helps protect against stomach upset. †Talk to your doctor before starting as aspirin regimen. Aspirin is not right for everyone. ©2015. stjosephaspirin.com. Uses. Temporarily relieves minor aches and pain. Ask your doctor about other uses for St. Joseph safety coated 81mg aspirin. Questions or comments Call 1-855-785-6381 weekdays 9 AM to 5 PM EST.

    Identifier

    00816526010009

    SKU/UPC

    00081652601000

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St. Joseph
  • Size

    36 ct

    Description

    BST CH CHEW ASP ORNG

    Identifier

    00070038201663

    SKU/UPC

    00007003820166
  • Size

    100 ct

    Description

    BST CH SAFE ASP 81MG

    Identifier

    00070038619277

    SKU/UPC

    00007003861927
  • Size

    120 ct

    Description

    BST CH ADLT 81MG ASP

    Identifier

    00070038591375

    SKU/UPC

    00007003859137
  • Size

    100 ct

    Description

    Genuine aspirin. Bayer®. Aspirin (NSAID) pain reliever/fever reducer. The Wonder Drug®. Safe pain relief plus lifesaving benefits. 325mg. 100 coated tablets. Uses: Temporarily relieves: Headache. Muscle pain. Toothache. Menstrual pain. Pain and fever of colds. Minor pain of arthritis. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer, the Bayer Cross and The Wonder Drug are registered trademarks of Bayer.

    Identifier

    00312843536357

    SKU/UPC

    00031284353635

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    BST CH BOX COATD ASP

    Identifier

    00070038201649

    SKU/UPC

    00007003820164
  • Size

    36 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843132313

    SKU/UPC

    00031284313231

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Low Dose Orange Flavored Chewable Tablets. Pain Reliever. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg orange chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843131057

    SKU/UPC

    00031284313105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    60 ct

    Description

    Other Information: Each Caplet Contains: calcium 300 mg, sodium 1 mg. Contains lactose (milk). Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Save carton for full directions and warnings. Misc: Buffered aspirin (NSAID) pain reliever. Low dose aspirin with a calcium carbonate buffer. Aspirin regimen. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM-5PM EST) or www.bayeraspirin.com. Made in the USA of US and imported materials.

    Identifier

    00312843555396

    SKU/UPC

    00031284355539

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    Bayer® Aspirin Regimen Aspirin [NSAID] Pain Reliever Safety Coated Caplets. 325 mg. 100 enteric coated caplets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief. Ask your doctor about other uses for Bayer safety coated 325 mg Aspirin. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843555655

    SKU/UPC

    00031284355565

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    24 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555365

    SKU/UPC

    00031284355536

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    HA REG STGTH ASPIRIN

    Identifier

    00369168312012

    SKU/UPC

    00036916831201
  • Size

    2 ct

    Description

    BAYER ASPIRIN 2 CT. OTC

    Identifier

    00024291261087

    SKU/UPC

    00002429126108
  • Size

    300 ct

    Description

    BST CH COATD ASP TAB

    Identifier

    00070038201656

    SKU/UPC

    00007003820165
  • Size

    24 caplet

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and diphenhydramine citrate. Triple action formula. New! Caffeine-free. Non-habit forming. Questions or comments? 1-800-452-0051. Visit us at www.ecedrin.com.

    Identifier

    00300672056245

    SKU/UPC

    00030067205624

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    60 ct

    Description

    Misc: Homeopathic. Since 1903. 100% natural. Relieves: pressure; throbbing; light + noise sensitivity. www.hylands.com. Safe & effective. Made in USA.

    Identifier

    00354973301313

    SKU/UPC

    00035497330131

    Manufacturer

    Hylands

    Brand

    Hylands
  • Size

    24 ct

    Description

    Other Information: Each powder contains: potassium 55 mg. Store below 77 degrees F (25 degrees C). Misc: Aspirin (NSAID) - pain reliever - fever reducer. Caffeine - pain reliever aid. For pain due to headaches. Temporary relief of minor body aches & fever. www.bcpowder.com. A Prestige Brands company. Questions or comments? 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037103729

    SKU/UPC

    00004203710372

    Manufacturer

    Medtech

    Brand

    BC
  • Size

    130 ct

    Description

    Bufferin® Buffered Aspirin (NSAID) Coated Tablets. Tough on pain. Gentler to your stomach. Than plain aspirin*. Pain reliever/fever reducer. This package for households without young children. 325 mg each. 130. Keep outer package for complete product information. Uses: Temporarily relieves minor aches and pains associated with: Headache. Minor pain of arthritis. Backache. Toothache. The common cold. Muscular aches. Premenstrual & menstrual cramps. Temporarily reduces fever. *Based upon 3 days data in aspirin-sensitive individuals. See warnings. Questions or comments 1-800-790-6417. ©2013 Ducere Pharma. All rights reserved.

    Identifier

    00849648080131

    SKU/UPC

    00084964808013

    Manufacturer

    Ducere Pharma

    Brand

    Bufferin
  • Size

    50 ct

    Description

    Formulated with a Safe Buffer

    Identifier

    00312843555419

    SKU/UPC

    00031284355541

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    30 ct

    Description

    Aspirin + caffeine = fast pain relief. Pain reliever (NSAID) + pain reliever aid. Trusted. Safe. Effective.

    Identifier

    00363736200251

    SKU/UPC

    00036373620025

    Manufacturer

    Insight Pharmaceuticals

    Brand

    Anacin
  • Size

    36 ct

    Description

    HA CHILD CHEW ASPRN

    Identifier

    00369168288362

    SKU/UPC

    00036916828836